# SDR DALA2021022301063

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 59,103 hours, 27,683 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3736 -ATB- DUE TO STABILIZER ELECTRIC TRIM INOPERATIVE. CORRECTIVE ACTION: REPLACED TE FLAP UP SWITCH S245. PERFORMED S245 FLAP UP SWITCH FUNCTIONAL TEST AND STAB TRIM SYSTEM TEST PER B737 AMM. OPS CHECKS GOOD. OK FOR SERVICE.
